# SDR ASOA04971

- Difficulty date: December 5, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CLIP AT FS 589 LEFT OUTBOARD BY THE CARGO DOOR SILL WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE CLIP AT FS 589 LEFT OUTBOARD BY THE CARGO DOOR SILL.  (M)
